Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

On the optimal local regularity
for the Yang-Mills equations in $\mathbb{R}^{4+1}$


Authors: Sergiu Klainerman and Daniel Tataru
Journal: J. Amer. Math. Soc. 12 (1999), 93-116
MSC (1991): Primary 58E15, 35B65, 35Q40
MathSciNet review: 1626261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of the paper is to develop the Fourier Analysis techniques needed in the study of optimal well-posedness and global regularity properties of the Yang-Mills equations in Minkowski space-time $\mathbb{R}^{n+1}$, for the case of the critical dimension $n=4$. We introduce new functional spaces and prove new bilinear estimates for solutions of the homogeneous wave equation, which can be viewed as generalizations of the well-known Strichartz-Pecher inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 58E15, 35B65, 35Q40

Retrieve articles in all journals with MSC (1991): 58E15, 35B65, 35Q40


Additional Information

Sergiu Klainerman
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

Daniel Tataru
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

DOI: http://dx.doi.org/10.1090/S0894-0347-99-00282-9
PII: S 0894-0347(99)00282-9
Keywords: Yang-Mills, well-posedness, regularity, Strichartz
Received by editor(s): April 1, 1997
Received by editor(s) in revised form: March 3, 1998
Additional Notes: The first author’s research was partially supported by NSF grant DMS-9400258.
The second author’s research was partially supported by NSF grant DMS-9622942 and by an Alfred P. Sloan fellowship.
Article copyright: © Copyright 1999 American Mathematical Society